# SDR YENA201705130368

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 41,878 hours, 14,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON CORRION DUMMY RAIL Y503.2, BETWEEN FRAMES 12 TO 16 IN THE FWD GALLEY AREA.  REPLACED THE DUMMY RAIL IAW SRM 51-72-11, AND DRAWING D53112825.
